# SDR 04FDEA02030

- Difficulty date: July 8, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Truss Fitting
- Part number: AUB7000501
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5420-7-79546B NACELLE/PYLON NR 1 ENGINE FWD TRUSS FITTING CORROSION REPAIR P/N AUB7000-501.  COMPLIED WITH EA 8-5420-7-79546B.
